# SDR ABXA9500919

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 5614943101
- Condition: Cracked
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 813AX C-CHECK INSPECTION, FOUND CRACK IN RIGHT HAND KEEL WEB AT STATION 920.00.  REPAIRED RIGHT HAND KEEL WEB AT STATION 920.00 IAW ABX REA D853-12602.
